Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On manifolds with involution

Author: J. M. Boardman
Journal: Bull. Amer. Math. Soc. 73 (1967), 136-138
MathSciNet review: 0205260
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. M. Boardman, Unoriented bordism and cobordism, (to appear).
  • 2. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478

Additional Information